Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 1-6
DOI: 10.12691/tjant-3-1-1
Open AccessArticle

An Application of Generalized Bessel Functions on Certain Subclasses of Analytic Functions

G. Murugusundaramoorthy1, and T. Janani1

1School of Advanced Sciences, VIT University Vellore - 632014, Tamilnadu, India

Pub. Date: January 13, 2015

Cite this paper:
G. Murugusundaramoorthy and T. Janani. An Application of Generalized Bessel Functions on Certain Subclasses of Analytic Functions. Turkish Journal of Analysis and Number Theory. 2015; 3(1):1-6. doi: 10.12691/tjant-3-1-1

Abstract

The purpose of the present paper is to investigate some characterization for generalized Bessel functions of first kind to be in the new subclasses of β uniformly starlike and β uniformly convex functions of order α. Further we point out consequences of our main results.

Keywords:
univalent starlike convex uniformly starlike functions uniformly convex functions Bessel functions

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  O.Altintas and S.Owa, On subclasses of univalent functions with negative coefficients, Pusan Kyŏngnam Math.J., 4 (1988), 41-56.
 
[2]  A. Baricz, Geometric properties of generalized Bessel functions, Publ. Math. Debrecen, 73 (1-2) (2008), 155-178.
 
[3]  A. Baricz, Geometric properties of generalized Bessel functions of complex order, Mathematica, 48 (71) (1) (2006), 13-18.
 
[4]  A. Baricz,Generalized Bessel functions of the first kind, PhD thesis, Babes-Bolyai University, Cluj-Napoca, (2008).
 
[5]  A. Baricz,Generalized Bessel functions of the first kind, Lecture Notes in Math., Vol. 1994, Springer-Verlag (2010).
 
[6]  R.Bharati, R.Parvatham and A.Swaminathan, On subclasses of uniformly convex functions and corresponding class of starlike functions, Tamkang J.Math., 6 (1) (1997), 17-32.
 
[7]  T. R. Caplinger and W. M. Causey, A class of univalent functions, Proc. Amer. Math. Soc. 39 (1973), 357-361.
 
[8]  N.E. Cho, S.Y.Woo and S. Owa, Uniform convexity properties for hypergeometric functions, Fract. Cal. Appl. Anal., 5 (3) (2002), 303-313.
 
[9]  K. K. Dixit and S. K. Pal, On a class of univalent functions related to complex order, Indian J. Pure Appl. Math. 26 (9) (1995) 889-896.
 
[10]  A.W.Goodman, On uniformly convex functions, Ann.polon.Math., 56, (1991), 87-92.
 
[11]  A.W.Goodman, On uniformly starlike functions, J.Math.Anal.Appl., 155, (1991), 364-370.
 
[12]  S.Kanas and A. Wi´sniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math., 105 (1999), 327-336.
 
[13]  E. Merkes and B.T. Scott, Starlike hypergeometric functions, Proc. Amer. Math. Soc., 12 (1961), 885-888.
 
[14]  S.R. Mondal and A. Swaminathan, Geometric properties of Generalized Bessel functions, Bull. Malays. Math. Sci. Soc., 35 (1) (2012), 179-194.
 
[15]  A.O.Mostafa, A study on starlike and convex properties for hypergeometric functions, Journal of Inequalities in Pure and Applied Mathematics., 10 (3), Art.87 (2009), 1-8.
 
[16]  G.Murugusundaramoorthy and N.Magesh, On certain subclasses of analytic functions associated with hypergeometric functions, Appl. Math. Letters 24, (2011), 494-500.
 
[17]  K. S. Padmanabhan, On a certain class of functions whose derivatives have a positive real part in the unit disc, Ann. Polon. Math. 23 (1970), 73-81.
 
[18]  S. Ponnusamy and F. Rønning, Duality for Hadamard products applied to certain integral transforms, Complex Variables Theory Appl. 32 (1997), 263-287.
 
[19]  F.Rønning, Uniformly convex functions and a corresponding class of starlike functions, Proc.Amer.Math.Soc., 118, (1993), 189-196.
 
[20]  F.Rønning, Integral representations for bounded starlike functions, Annal.Polon.Math., 60, (1995), 289-297.
 
[21]  H.Silverman, Univalent functions with negative coefficients, Proc.Amer.Math.Soc., 51 (1975), 109-116.
 
[22]  H.Silverman, Starlike and convexity properties for hypergeometric functions, J.Math.Anal.Appl., 172 (1993), 574-581.
 
[23]  K.G.Subramanian, G.Murugusundaramoorthy, P.Balasubrahmanyam and H.Silverman, Subclasses of uniformly convex and uniformly starlike functions. Math. Japonica, 42 (3), (1995), 517-522.
 
[24]  K.G.Subramanian, T.V.Sudharsan, P.Balasubrahmanyam and H.Silverman, Classes of uniformly starlike functions, Publ. Math. Debrecen., 53 (3-4), (1998), 309-315.
 
[25]  A.Swaminathan, Certain suffienct conditions on Gaussian hypergeometric functions, Journal of Inequalities in Pure and Applied Mathematics., 5 (4), Art. 83 (2004), 1-10.